# SDR SWAA2025081494266

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON FCB DOOR CUTOUT SURROUND THRESHOLD BS440+14; BS460;460+9 RBL30;WL156.  REMOVED AND REPLACED SUBTHRESHOLD WEB AT FCB; BETWEEN BS 440 TO BS 492 RBL 30 WL 156 IAW SRM 51-40-02 AND DWG 143A8330 REV -.
